# SDR CAL951001

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17779
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 65,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AND LOOSE FASTENERS IN LEFT WING TIP UPPER SKIN BY FLUX VALVE ACCESS AND TRAILING EDGE NAV LIGHT.  THE CRACK WAS STOP DRILLED.  A REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5730-01422, REV IR.  (M)
